International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 417-428
Some fixed point theorems for compatible maps
1Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA
2Department of Mathematics, Indiana University, Bloomington 47405, Indiana, USA
Received 19 November 1991; Revised 29 April 1992
Copyright © 1993 G. jungck and B. E. Rhoades. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A collection of fixed point theorems is generalized by replacing hypothesized
commutativity or weak commutativity of functions involved by compatibility.